# SDR ASAA2023071145420

- Difficulty date: July 11, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: D5537131420000
- Part serial: NA
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB HINGE ARM #4 HAS DAMAGED HOLE FOR RUDDER HINGE FITTING GROUNDED - YES. REAMED HOLES TRUE AND ROUND ON #4 STAB HINGE ARM, HFEC AND DVI OF PART NO DEFECTS NOTED REF ASA EA A320-55EA-01883 REV 00 NEW FITTING AND FASTENERS INSTALLED ON CUSTOMER CARD 553600-01-1 AND HAECO CARD 630 ATTACHED. THIS IS A CAT B REPAIR INSPECTION THRESHOLD IS 24,200 FC FROM EMBODIMENT INSPECTION INTERVAL IS 24,200 FC AND METHOD OF INSPECTION IS DVI AS PER A320 NTM 51-90-00 ON ALL BR FITTINGS.
